# SDR AMTA200700501

- Difficulty date: October 14, 2007
- Submitted: October 17, 2007
- Operation: Air carrier
- Aircraft: N308TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28244
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INNSPECTION OF FORWARD SPAR ATTACHMENT BOLTS FOUND THE RT LOWER AND RT UPPER BOLTS DEFECTIVE, GALLING AND FRETTING WEAR.  COMPLIED WITH EO 737-55AD-2935, REPLACED (2) BOLTS WITH PN 180A1611-3.  (K)
